EconPapers    
Economics at your fingertips  
 

Testing for multivariate normality in simultaneous equations models

C.M. Jarque and Colin McKenzie

Mathematics and Computers in Simulation (MATCOM), 1995, vol. 39, issue 3, 323-328

Date: 1995
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0378475494000789
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:39:y:1995:i:3:p:323-328

DOI: 10.1016/0378-4754(94)00078-9

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2021-08-28
Handle: RePEc:eee:matcom:v:39:y:1995:i:3:p:323-328